PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 79-92
Tytuł artykułu

Homomorphisms of unary algebras and of their expansions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
79-92
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-12-02
Twórcy
autor
  • Department of Mathematics, University of Hawaii, Honolulu, Hawaii 96822, U.S.A.
autor
  • Department of Mathematics, University of Manitoba, Winnipeg, Manitoba, Canada R3T 2N2
autor
  • MÚUK, Sokolovská 83, 186 00 Praha 8, Czechoslovakia
Bibliografia
  • [1] E. Graczyńska, A generalization of Płonka sums, Fund. Math. 120 (1984), 53-62.
  • [2] Z. Hedrlín and A. Pultr, On full embeddings of categories of algebras, Illinois J. Math. 10 (1966), 392-406.
  • [3] B. Jónsson and E. Nelson, Relatively free products in regular varieties, Algebra Universalis 4 (1974), 14-19.
  • [4] M. Petrich, J. Sichler and V. Trnková, Simultaneous representations in categories of algebras, ibid. 27 (1990), 426-453.
  • [5] J. Płonka, On the sum of a direct system of universal algebras with nullary polynomials, ibid. 19 (1984), 197-207.
  • [6] A. Pultr and V. Trnková, Combinatorial, Algebraic and Topological Representations of Groups, Semigroups and Categories, North-Holland, Amsterdam 1980.
  • [7] J. Sichler, Testing categories and strong universality, Canad. J. Math. 25 (1973), 370-385.
  • [8] P. Vopěnka, A. Pultr and Z. Hedrlín, A rigid relation exists on any set, Comment. Math. Univ. Carolin. 6 (1965), 149-155.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p79bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.